This paper is mainly concerned with existence of entire positive radial large solutions for a class of Monge–Ampère type equations:
where is the so-called Monge–Ampère operator, is the classical Laplace operator, , are positive constants, are continuous and nondecreasing, and are continuous.
Zhijun Zhang. Hanxue Liu. "Existence of entire radial large solutions for a class of Monge–Ampère type equations and systems." Rocky Mountain J. Math. 50 (5) 1893 - 1899, October 2020. https://doi.org/10.1216/rmj.2020.50.1893